Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 3, Pages 259-261
On a counterexample of Garofalo - Lin for a unique continuation of Schrödinger equation
Departrnent of Mathematical Sciences, Rutgers University-Camden, Camden 08102, N. J. , USA
Received 1 October 1990; Revised 1 January 1991
Copyright © 1991 Will Y. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Garofalo and Lin have given a counterexample for which
unique continuation fails for the Schrödinger equation
Their counterexample consists of a Bessel function of the third
kind with the restriction that cannot be an integer. In this
note we have removed the restriction.